MathSciNet Relay Station
MathSciNet bibliographic data
MR2540352 15A30 (47L05)
Lambrou, M. S.; Longstaff, W. E. On the lengths of pairs of complex matrices of size six. Bull. Aust. Math. Soc. 80 (2009), no. 2, 177–201.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement